We develop KAM theory close to an elliptic fixed point for quasi-linear Hamiltonian perturbations of the dispersive Degasperis–Procesi equation on the circle. The overall strategy in KAM theory for quasi-linear PDEs is based on Nash–Moser nonlinear iteration, pseudo differential calculus and normal form techniques. In the present case the complicated symplectic structure, the weak dispersive effects of the linear flow and the presence of strong resonant interactions require a novel set of ideas. The main points are to exploit the integrability of the unperturbed equation, to look for special wave packet solutions and to perform a very careful algebraic analysis of the resonances. Our approach is quite general and can be applied also to other 1d integrable PDEs. We are confident for instance that the same strategy should work for the Camassa–Holm equation.

Feola, R., Giuliani, F., Procesi, M. (2020). Reducible KAM Tori for the Degasperis–Procesi Equation. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 377(3), 1681-1759 [10.1007/s00220-020-03788-z].

Reducible KAM Tori for the Degasperis–Procesi Equation

Feola, Roberto;Giuliani, Filippo;Procesi, Michela
2020-01-01

Abstract

We develop KAM theory close to an elliptic fixed point for quasi-linear Hamiltonian perturbations of the dispersive Degasperis–Procesi equation on the circle. The overall strategy in KAM theory for quasi-linear PDEs is based on Nash–Moser nonlinear iteration, pseudo differential calculus and normal form techniques. In the present case the complicated symplectic structure, the weak dispersive effects of the linear flow and the presence of strong resonant interactions require a novel set of ideas. The main points are to exploit the integrability of the unperturbed equation, to look for special wave packet solutions and to perform a very careful algebraic analysis of the resonances. Our approach is quite general and can be applied also to other 1d integrable PDEs. We are confident for instance that the same strategy should work for the Camassa–Holm equation.
Feola, R., Giuliani, F., Procesi, M. (2020). Reducible KAM Tori for the Degasperis–Procesi Equation. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 377(3), 1681-1759 [10.1007/s00220-020-03788-z].
File in questo prodotto:
File Dimensione Formato  
FGP_CMP.pdf

accesso aperto

Tipologia: Documento in Pre-print
Licenza: DRM non definito
Dimensione 718.49 kB
Formato Adobe PDF
718.49 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/368830
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 12
social impact